# SDR ASAA0180002

- Difficulty date: January 4, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 20495054
- Part serial: 87592711
- Condition: Contaminated
- Location: A/C Bay
- Part time: 29,643 hours, 16,465 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAX - FLT 285 - DURING CLIMB THROUGH 3000 FEET, STRONG CHEMICAL/OIL ODOR NOTED IN PASSENGER CABIN.  RETURNED TO LAX.  REPLACED AIR CONDITIONING SYSTEM RIGHT COOLING TURBINE ASSEMBLY.  SYSTEM THEN OP CHECKED OK.  (M)
